MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW; HIGH FLOW DISPOSABLE TUBING
Catalog Number 24370
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient specifics are not available.Date of events are unknown.Expiration date is 04/06/2025.Product has not been returned to 3m¿ for analysis.It is unknown if the maximum dynamic operating pressure of 300 mmhg was exceeded when the leaks occurred.To reduce the risk of leaks, all instructions should be followed as per the instructions for use (ifu).The instructions for use states, the pressure infuser system can accept 250 ml to 1000 ml fluid bags and provides maximum dynamic operating pressure of 300 mmhg.3m¿ is unable to verify the leak and root cause without the sample.3m¿ will continue to monitor.
 
Event or Problem Description
A hospital alleged 3m¿ ranger¿ high flow warming sets (model 24370) leaked where the tubing connects to the bubble trap on multiple occasions.It was indicated that a pressure device was used.No patient or staff injury was alleged.No medical interventions were required.
 
Additional Manufacturer Narrative
3m has investigated and identified a manufacturing issue with the auto-venting bubble trap that introduces the risk of blood or fluid leaks while priming the sets and/or during fluid administration.There is no alleged injury to the patient or caregiver for this reported incident.3m has initiated a field safety corrective action for lots associated with this issue.3m has implemented a change to address the identified manufacturing issue and will continue to monitor.

Brand Name
3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NYPRO PRECISION ASSEMBLIES
sor juana ines de la cruz
cd. industrial
tijuana, tijuana baja california 22444
MX   22444
Manufacturer Contact
dianne gibbs
sor juana ines de la cruz
cd. industrial
tijuana, tijuana baja california, MN 22444
MX   22444
6517379117
MDR Report Key15378183
Report Number2110898-2022-00070
Device Sequence Number17546251
Product Code BSB
UDI-Device Identifier00707387781477
UDI-Public00707387781477
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24370
Device Lot NumberHM9195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown